# SDR AALA202201148595

- Difficulty date: January 14, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A300*
- Aircraft serial: 1447
- Aircraft time: 67,685 hours, 25,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING EMERGENCY LIGHT TEST FAULT MESSAGE "EPSU COMM FWD L, EPSU UNIT MID L, EXIT R, EPSU BATTERY EXIT L, AFT L, EPSU BATTERY MID R." DISPLAYED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
